On certain Euler difference sequence spaces of fractional order and related dual properties


Creative Commons License

Kadak U., Baliarsingh P.

JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, vol.8, no.6, pp.997-1004, 2015 (SCI-Expanded) identifier identifier

Abstract

The purpose of this paper is to generalize the Euler sequences of nonabsolute type by introducing a generalized Euler mean difference operator E-r(Delta(((alpha) over tilde))) of order alpha. We investigate their topological structures as well as some interesting results concerning the operator E-r(Delta(((alpha) over tilde))) for a proper fraction (alpha) over tilde. Also we obtain the alpha-, beta- and gamma-duals of these sets.